# SDR 99T64R109AR

- Difficulty date: April 26, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP OUTBOARD TIP LEADING EDGE.  CORROSION AROUND SCREWS STATION 695 XW 761.  CORROSION REMOVED IAW DC-8 SRM 51-1-8.  FABRICATED FILLER AND DOUBLER IAW DC-8 SRM 57-2-1 AND INSTALLED IAW DC-8 SRM 51-1-21.  (M)
